# SDR 08FDEA01800

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703837
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 EL IS CHAFED AT THE HINGE AND THE HINGE IS WORN.  REMOVED AND REPLACED P/N AUB7038-37 HINGE ASSY AUB7038-39 HINGE IAW DC10/MD 10 SRM 51-35-01 VOL II; BLENDED AREA IAW DC/MD10 SRM 54-00-01 VOL I; FOUND TO BE OUT OF ALLOWABLE LIMITS IAW DC/MD10 SRM 54-00-01 VOLI; MAT ID 2024-T3 .090 IAW DC/MD10 SRM 54-00-01 VOL I; FABBED DOUBLER IAW DC/MD10 SRM 54-00-01 VOL I; ALODINED AND PRIMED DOUBLER IAW DC/MD10 SRM 51-21-01 VOLII; INSTALLED DOUBLER IAW DC/MD10 SRM 51-35-01 VOL II.
